# SDR AALA201708309008

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 17,053 hours, 6,909 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INDICATION FOR CHECK SLIDE PRESSURE ANNUNCIATED ON FORWARD F/A PANEL. SERVICED THE R4 DOOR IAW AMM.
